Posted by Ken Hubner (220.127.116.11) on October 03, 2000 at 16:05:18:
In Reply to: Addicted to Prednizone?? posted by Debbie Clark on October 03, 2000 at 15:47:04:
Three months on intermittent very high doses of prednisone seems, no IS, excessive and I would talk to your doctor about tapering down, and off of it,and I would talk to him/her soon, like tomorrow.
Yes, it can and does lose its effectiveness with overuse. It worked wonders for me the first two times I took it -- and I was never on it for more than 2 weeks at a time -- but then the third time around it did nothing.
So, since it's not doing anything for you, and since it's a potentially dangerous and destructive medication, I would stop taking it as soon as possible.
Actually, I think you've been very ill advised.
Have you tried verapamil? Have you tried oxygen? Ask your doctor about those.
Here's to the end of your cycle very soon!
Post a Followup